On the structure of the totally ordered set of unimodal cycles

International Journal of Mathematics and Mathematical Sciences. 2001;25(5):323-329 DOI 10.1155/S0161171201003350


Journal Homepage

Journal Title: International Journal of Mathematics and Mathematical Sciences

ISSN: 0161-1712 (Print); 1687-0425 (Online)

Publisher: Hindawi Limited

LCC Subject Category: Science: Mathematics

Country of publisher: United Kingdom

Language of fulltext: English

Full-text formats available: PDF, HTML, ePUB, XML



Irene Mulvey (Mathematics and Computer Sciences, College of Arts and Sciences, Fairfield University, North Benson Road, Fairfield 06430-5195, Connecticut, USA)


Blind peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 17 weeks


Abstract | Full Text

We continue the study of a class of unimodal cycles where each cycle in the class is forced by every unimodal cycle not in the class. For every order, we identify the cycle in the class of that order, which is maximal with respect to the forcing relation.